# SDR SWAA2022030764104

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 34,813 hours, 20,780 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS DELAMINATION ON CORNERS BETWEEN FASTENER HOLES 8 & 9 AND 13 & 14 MOD / REMOVED AND REPLACED PNL 193B REF AMM 53-51-21
